Translator Disclaimer
March 2012 Moderate deviations for stable random walks in random scenery
Yuqiang Li
Author Affiliations +
J. Appl. Probab. 49(1): 280-294 (March 2012). DOI: 10.1239/jap/1331216847

Abstract

In this paper, a moderate deviation theorem for one-dimensional stable random walks in random scenery is proved. The proof relies on the analysis of maximum local times of stable random walks, and the comparison of moments between random walks in random scenery and self-intersection local times of the underlying random walks.

Citation

Download Citation

Yuqiang Li. "Moderate deviations for stable random walks in random scenery." J. Appl. Probab. 49 (1) 280 - 294, March 2012. https://doi.org/10.1239/jap/1331216847

Information

Published: March 2012
First available in Project Euclid: 8 March 2012

zbMATH: 1236.60099
MathSciNet: MR2952895
Digital Object Identifier: 10.1239/jap/1331216847

Subjects:
Primary: 60K37
Secondary: 60F10

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • March 2012
Back to Top